alex Syrup
Alex Syrup 100ml is used in cough and cold medications to alleviate symptoms such as congestion, runny nose, cough, and sneezing.
Phenylephrine is a decongestant by narrowing blood vessels in the nasal passages, Chlorpheniramine Maleate is an antihistamine blocking the effects of histamine, and Dextromethorphan Hydrobromide is a cough suppressant by affecting the cough reflex in the brain.
Avoid taking multiple medications that contain similar ingredients to prevent accidental overdose. Take the medication orally with a full glass of water, typically at recommended intervals or as needed for symptom relief.
Patients prescribed it should adhere to their healthcare provider's recommendations regarding dosage and duration of treatment.
It is crucial to report any persistent symptoms or adverse effects promptly.
Similar Medicines
Available in 2 variations

Alex Syrup SF
Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
bottle of 100 ml Syrup

Alex Syrup
Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
bottle of 100 ml syrup
Related Posts

1:15
5 Amazing Benefits of Cucumber! Summer Superfood for Health & Weight Loss!

1:15
Do You Know Why Mango Is A Must-Have Fruit In Summer?

1:15
Top 5 Health Benefits of Muskmelon | Best Summer Fruit for Hydration & Weightloss!

1:15
4 Amazing benefits of eating Lychee this summer!

1:15
Gond Katira: Nutrition and Benefits for a Healthier Life!
Disclaimer : This information is not a substitute for medical advice. Consult your healthcare provider before making any changes to your treatment . Do not ignore or delay professional medical advice based on anything you have seen or read on Medwiki.
alex Syrup
Prescription Required
Manufacturer :
Glenmark Pharmaceuticals LtdComposition :
phenylephrine + chlorpheniramine maleate + dextromethorphan hydrobromide